Browse Title Index


 
Issue Title
 
Vol 7, No 4 (2016) On the Jones Polynomial in the Solid Torus Abstract   PDF
Khaled Bataineh
 
Vol 7, No 2 (2016) On the Monty Hall Dilemma and Some Related Variations Abstract   PDF
Valeriu Dragan
 
Vol 5, No 2 (2014) On the Negatively Subscripted Padovan and Perrin Matrix Sequences Abstract   PDF
Nazmiye Yilmaz, Necati Taskara
 
Vol 4, No 2 (2013) On the $n$-th Derivative of the Exponential Integral Functions Abstract   PDF
Banyat Sroysang
 
Vol 9, No 4 (2018) On the Oscillation Criteria and Computation of Third Order Oscillatory Differential Equations Abstract   PDF
J. Sunday
 
Vol 6, No 1 (2015) On the Phragmén-Lindelöf principle for entire power series on a Banach algebra Abstract   PDF
Roberto Contreras-Juárez, Carlos Palomino-Jiménez
 
Vol 8, No 3 (2017) On the solution of a system of integral equations via matrix version of Banach contraction principle Abstract   PDF
Muhammad Usman Ali, Tayyab Kamran, Hassan Houmani, Mihai Postolache
 
Vol 1, No 2 (2010) On the Solution of Reduced Wave Equation with Damping Abstract   PDF
Adil Misir
 
Vol 9, No 4 (2018) On the Solution of Stochastic Generalized Burgers Equation Abstract   PDF
Nidal Dib, Amar Guesmia, Noureddine Daili
 
Vol 11, No 3 (2020) On the Solution of the Delay Differential Equation via Laplace Transform Abstract   PDF
Erkan Cimen, Sevket Uncu
 
Vol 11, No 1 (2020) On the Solutions of Linear Fractional Differential Equations of Order \(2q\), Including Small Delay Where \( 0< q<1 \) Abstract   PDF
Ali Demir, Kübra Karapınar, Sertaç Erman
 
Vol 2, No 2 & 3 (2011) On the Stabilization of A Flexible Cable with Boundary Feedback Abstract   PDF
Touré K. Augustin, Mensah E. Patrice, Taha M. Mathurin
 
Vol 6, No 1 (2015) On the Sum and Product of Covering Numbers of Graphs and their Line Graphs Abstract   PDF
Susanth C ., Sunny Joseph Kalayathankal
 
Vol 2, No 2 & 3 (2011) On Tricomi and Hermite-Tricomi Matrix Functions of Complex Variable Abstract   PDF
A. Shehata
 
Vol 8, No 3 (2017) On Two-Dimensional Landsberg Space with a Special \((\alpha,\beta)\)-Metric Abstract   PDF
Gauree Shanker, Deepti Choudhary
 
Vol 9, No 2 (2018) On Vertex-transitive Cayley Graphs of Finite Transformation Semigroups with Restricted Range Abstract   PDF
Chunya Tisklang, Sayan Panma
 
Vol 6, No 1 (2015) On Weak Essential Ideals of Semiring Abstract   PDF
Kishor Fakira Pawar
 
Vol 5, No 3 (2014) On Weak Symmetries of Generalized Sasakian-Space-Forms Abstract   PDF
D.G. Prakasha, Vasant Chavan
 
Vol 3, No 3 (2012) On Weighted Banach Frames Abstract   PDF
L. K. Vashisht, Shalu Sharma
 
Vol 3, No 3 (2012) On WH Packets in $L^2(\mathbb{R})$ Abstract   PDF
S. K. Kaushik, Ghanshyam Singh, . Virender
 
Vol 10, No 3 (2019) On Zagreb Indices of Two New Operations of Graphs Abstract   PDF
A. Bharali, J. Buragohain, A. Mahanta
 
Vol 8, No 2 (2017) On \(\mathcal{I}\)-Lacunary Double Statistical Convergence of Weight \(g\) Abstract   PDF
Ekrem Savas
 
Vol 9, No 3 (2018) Opial-type Inequalities for Generalized Integral Operators With Special Kernels in Fractional Calculus Abstract   PDF
Muhammad Samraiz, Muhammad Arslan Afzal, Sajid Iqbal, Artion Kashuri
 
Vol 7, No 1 (2016) Optimal Approximate Solution for Generalized Contraction Mappings Abstract   PDF
Somayya Komal, Nazra Sultana, Azhar Hussain, Poom Kumam
 
Vol 9, No 3 (2018) Optimal Configuration of An Annular Sector Duct Filled With Porous Media Abstract   PDF
Hafsa Hareem, Mazhar Iqbal
 
Vol 3, No 1 (2012) Order Bounded Elements of Topological *-algebras Abstract   PDF
C. Trapani
 
Vol 10, No 4 (2019) Oscillation Theorems for Certain Forced Nonlinear Discrete Fractional Order Equations Abstract   PDF
George E. Chatzarakis, A. George Maria Selvam, R. Janagaraj, Maria Douka
 
Vol 8, No 2 (2017) Parameterized Gregory Formula Abstract   PDF
N. Khelil, L. Djerou
 
Vol 10, No 1 (2019) Parameters of Quadratic Residue Digraphs over Certain Finite Fields Abstract   PDF
Louis Beaugris
 
Vol 1, No 3 (2010) Periodic Boundary Value Problems for the Second Order Impulsive Differential Equations Abstract   PDF
Chatthai Thaiprayoon, Jessada Tariboon, Preya Khumsup
 
Vol 3, No 3 (2012) Periodic Wavelets in Walsh Analysis Abstract   PDF
Yu. A. Farkov
 
Vol 2, No 2 & 3 (2011) Perturbation of A Nonlinear Elliptic Biological Interacting Model with Multiple Species Abstract   PDF
Joon Hyuk Kang
 
Vol 11, No 4 (2020) Perturbation-Iteration Method for Solving Differential-Difference Equations Having Boundary Layer Abstract   PDF
Raghvendra Pratap Singh, Y. N. Reddy
 
Vol 7, No 1 (2016) Polynomial \(G_L\), Yang-Baxter Equation and Quantum Group \(SL(2)_q\) Abstract   PDF
İsmet Altıntaş, Kemal Taskopru
 
Vol 4, No 2 (2013) Pontryagin's Maximum Principle of Optimal Control Governed by A Convection Diffusion Equation Abstract   PDF
Youjun Xu, Huilan Wang, Yanqi Liu
 
Vol 10, No 1 (2019) Portfolio Optimization using the Optimized \(\alpha\) in Renyi Entropy Abstract   PDF
Alireza Sajedi, Gholamhossein Yari
 
Vol 1, No 2 (2010) Power Series Method for Linear Partial Differential Equations of Fractional Order Abstract   PDF
Muhammet Kurulay, Mustafa Bayram
 
Vol 3, No 1 (2012) Preface Abstract   PDF
Lourdes Palacios, Shiv Kumar Kaushik
 
Vol 3, No 3 (2012) Preface Abstract   PDF
Shiv K. Kaushik, Richard A. Zalik
 
Vol 7, No 3 (2016) Preface Abstract   PDF
Poom Kumam, Yeol Je Cho, Dhananjay Gopal
 
Vol 9, No 1 (2018) Preface Abstract   PDF
Muhammad Usman Ali, Mihai Postolache, Ishak Altun, Tayyab Kamran
 
Vol 9, No 2 (2018) Projectively Vanishing Nearly Cosymplectic Manifold Abstract   PDF
Habeeb M. Abood, Nawaf J. Mohammed
 
Vol 9, No 4 (2018) Properties of a Composition of Exponential and Ordinary Generating Functions Abstract   PDF
Dmitry V. Kruchinin, Yuriy V. Shablya, Vladimir V. Kruchinin, Alexander A. Shelupanov
 
Vol 9, No 4 (2018) Properties of Some Dynamic Partial Integrodifferential Equations on Time Scales Abstract   PDF
Deepak B. Pachpatte
 
Vol 9, No 4 (2018) Refinements and Reverses of Operator Callebaut Inequality Involving Tracy-Singh Products and Khatri-Rao Products Abstract   PDF
Arnon Ploymukda, Pattrawut Chansangiam
 
Vol 10, No 1 (2019) Regularity of Linear Hypersubstitutions for Algebraic Systems of Type \(((n),(m))\) Abstract   PDF
Thodsaporn Kumduang, Sorasak Leeratanavalee
 
Vol 10, No 1 (2019) Relation-Theoretic Common Fixed Point Theorems for a Pair of Implicit Contractive Maps in Metric Spaces Abstract   PDF
Kanayo Stella Eke, Bijan Davvaz, Jimevwo Godwin Oghonyon
 
Vol 3, No 1 (2012) Representation of Topological Algebras by Projective Limit of Fréchet Algebras Abstract   PDF
Mati Abel
 
Vol 10, No 1 (2019) Roughness Applied to Generalized \(\Gamma\)-ideals of Ordered LA \(\Gamma\)-Semigroups Abstract   PDF
Moin Akhtar Ansari
 
Vol 10, No 3 (2019) Semi Unit Graphs of Commutative Semi Rings Abstract   PDF
Yaqoub Ahmed, M. Aslam
 
251 - 300 of 383 Items << < 1 2 3 4 5 6 7 8 > >> 


eISSN 0975-8607; pISSN 0976-5905